# SDR DALA13032163162

- Difficulty date: June 22, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 18,428 hours, 9,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231XG DELAMINATED.  REMOVED AND INSTALLED FLOOR PANEL IAW MM 53-42-12, PB 401 AND SRM 51-42-12.  FABRICATED FLOOR PANEL IAW SRM 53-02-00, FIG 209 AND DWG 3D25-40640.
